# SDR AALA20040554

- Difficulty date: May 13, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EMERGENCY LIGHTS AT THE AFT TAIL CONE INOPERATIVE.  REPLACED BATTERY PACK  AT B5-27 FOR EMERGENCY LIGHTS AT THE AFT TAIL CONE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
